# SDR DHL2002363519

- Difficulty date: August 9, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Sleeve
- Part number: D520181
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/#3 protective axle sleeve has worn nickel plating,gouged an corrosion.Corrective action/Replaced protective sleeve IAW A300 MM 32-42-27. Installation of # 3 brake an tire assy. accomplished on NRC DHL-085-904 Seq. 0019 (and bleed an leak ck)
